# SDR SWAA2013121623390

- Difficulty date: December 12, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 54,069 hours, 30,655 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: WSA2L2
- Condition: Corroded
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING WSA2-L2 NR 5 SPOILER CABLE CORRODED AT PULLEY INBD OF PYLON AREA.  R & R CABLE IAW AMM.
